# SDR SWAA2022061609022

- Difficulty date: May 18, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810272
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENEGER CABIN FLOOR PANEL P/N 141A5810-272 UPPER SKIN HAS AREAS OF PULLED STRANDS. / [01] IDENTIFIED PANEL IAW SRM 53-00-50-0I-1; TABLE 2; FIGURE 2. DAMAGE IS BEYOND ALLOWABLE IAW SRM 53-00-50-1A-1 PARAGRAPH 4.E.(2).(B) AND WILL BE REPAIRED IAW SRM 53-00-50-2R-1. REMOVED 40 EA. INSERTS AND REMOVED DAMAGED UPPER SURFACE PLIES FROM THE ENTIRE UPPER SURFACE AND CLEANED AREAS WITH NO DISBOND OR CONTAMINATION NOTED; WORK PERFORMED IAW SRM 53-00-50-2R-1 PARAGRAPH 3.A-F.;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1.;[03] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1 AND 2. OKAY TO PROCEED PER SRM 53-00-50-2R-1.;[04] FABRICATED REPAIR PLIES FROM BMS9-3 STYLE 7781 TYPE H-3 LOT NUMBER 1491986 IAW SRM 53-00-50-2R-1 PARAGRAPH 3.K.(1).(A). OK TO INSTALL REPAIR PLIES.;[05] INSPECTED AND VERIFIED CORRECTIVE ACTION 4. OKAY TO INSTALL REPAIR PLIES PER SRM 53-00-50-2R-1.;[06] INSPECTED AND VERIFIED CORRECTIVE ACTION 4. OKAY TO INSTALL REPAIR PL
